# SDR 95ZZZX5641

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6827Z
- Make and model: Cessna 340A
- Aircraft serial: 340A1222
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 16119A
- Condition: Cracked
- Location: Rt Mlg
- Component: Parkerhanfin, 4040A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL HALF HAS 6 INCH CRACK IN BEAD AREA.  NOTED UPON LANDING, DIFFICULT TO TAXI.  SUBMITTER SUSPECTS HARD LANDING ALONG WITH AGE.  SUBMITTER SUGGESTS NDT INSPECTION AT EACH TIRE CHANGE.
